Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Orthocompactness and perfect mappings

Author: Dennis K. Burke
Journal: Proc. Amer. Math. Soc. 79 (1980), 484-486
MSC: Primary 54D20; Secondary 54C10
MathSciNet review: 567998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given which shows that orthocompactness is not preserved by perfect maps. Subparacompact pointwise star-orthocompact spaces are orthocompact; this shows that orthocompactness is preserved by closed maps in the presence of subparacompactness.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54C10

Retrieve articles in all journals with MSC: 54D20, 54C10

Additional Information

PII: S 0002-9939(1980)0567998-X
Article copyright: © Copyright 1980 American Mathematical Society